Journal article

Convexity of Lp-intersection bodies

  • Berck, Gautier Département de Mathématiques, Université de Fribourg, Switzerland
    02.06.2009
Published in:
  • Advances in Mathematics. - 2009, vol. 222, no. 3, p. 920-936
English We extend the classical Brunn theorem to symmetric moments of convex bodies and use it to prove the convexity of the Lp-intersection bodies of centered convex bodies.
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/301376
Statistics

Document views: 7 File downloads:
  • berck_cli.pdf: 2